# SDR UHLA2013100100523

- Difficulty date: October 1, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 10,438 hours, 8,283 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR FWD OPEN ON EICAS AT FL360, FOLLOWED QRH, NO FURTHER ACTION NEEDED, MESSAGE CLEARED IN DESCENT.  ACCOMPLISHED PRESSURIZATION CHECK WITH NO FAULTS FOUND AFTER ACCOPMLISHING FWD SERVICE DOOR WARNING SENSOR ADJUSTMENT CHECK IAW AMM 52-74-20 AND 21-31-00.
